# SDR SWIA201642633

- Difficulty date: September 9, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 32,620 hours, 19,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FLOOR ANGLE IS CORRODED ALONG BACKSIDE AND SEVERAL AREA'S ALONG THE TOP.  C-CHECK, REMOVED CORRODED FLOOR SILL ANGLE ON PAX DOOR AND INSTALLED NEW DOOR SILL ANGLE MID CAP IAW SRM.
